# SDR SWIA201440304

- Difficulty date: November 21, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE COWLING, FAN COWL HAS SEVERAL DENTS 6:00 POSITION TO 8:00 POSITION.  C-CHECK, RO 12/6/14.  REPAIRED DENTS ON LT ENGINE FAN COWL AT 06:00 TO 8:00 POSITIONS IAW REO ALL STEPS,  WITHIN LIMITS.
